# SDR 2007UALA03206

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 44,602 hours, 15,985 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ECAM WARNING LANDING GEAR NOT DOWN AND LOCKED.  TWO TIMES NO LGCIU FAULTS OR OTHER INDICATIONS.      UNABLE TO DUPLICATE ON GROUND, BUT REPLACED LGCIU AS PRECAUTION.  SEVERAL GEAR SWINGS, SYSTEM CHECKS OUT NORMAL.  NO REPEATS SINCE ORIGINAL.
